MathSciNet Relay Station
MathSciNet bibliographic data
MR1425958 (98a:62042) 62G05
Brown, Lawrence D.; Low, Mark G. Asymptotic equivalence of nonparametric regression and white noise. Ann. Statist. 24 (1996), no. 6, 2384–2398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement